MAUDE Adverse Event Report: CP MEDICAL MONOMID, POLYAMID; NYLON NON-ABSORBABLE SUTURE

CP MEDICAL MONOMID, POLYAMID; NYLON NON-ABSORBABLE SUTURE
Model Number 667B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
"the sutures broke during the doctors surgeries.".

Brand Name
MONOMID, POLYAMID
Common Device Name
NYLON NON-ABSORBABLE SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate drive, ste. 150
norcross GA 30093
MDR Report Key7531400
Report Number3012164473-2018-00002
Device Sequence Number18890426
Product Code GAR
UDI-Device Identifier10790986002309
UDI-Public10790986002309
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K001173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number667B
Device Catalogue Number667B
Device Lot Number171010-60
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;